What Are The Side Effects Of Kivexa
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
AIDS Research and Treatment Center of the Treasure CoastStocrin (Sustiva, efavirenz) and Kixeva (Epzicom, Epivir + Ziagen) is not known as a high-risk regimen for producing facial lipoatrophy. In fact, some studies have shown improvement in lipoatrophy when either d4T or AZT is changed to Ziagen.... Read more »
University of Minnesota, School of MedicineThe side effect you describe is most likely due to Sustiva. The central nervous system effects of Sustiva often subside/diminish over the first 4 weeks on treatment. Taking the Sustiva at night is often best for many patients. For other patients the... Read more »
AIDS Research and Treatment Center of the Treasure CoastHere is the original <a href="http://www.thebody.com/Forums/AIDS/Meds/Current/Q187208.html" target=_new>post</a> which explained some of the reasons we switch medications even though they may be working. Thanks for the feedback... Read more »
Rocky Mountain CARESHello and thanks for your post.There's really no restriction on medications that could be used with Kivexa (we call it Epzicom here in the US; abacavir/3TC), since there aren't any significant drug-drug interactions.Abacavir/3TC has been... Read more »
Connect With Others
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Posted by Mark100, 6 RepliesHey Guys, well I saw my doctor yesterday and after my second blood test results she decided to start me on medication. I was infected in early December 2012 and was diagnosed February 20th with an initial cd4 of 420 and a viral load of 150,000. ... Read more »
Posted by Mondo, 6 RepliesHi to all I would like to introduce myself. I am a 55 year old Male living in Australia. I was diagnosed early 2008 which makes me a relatively new addition to the HIV family.
I am currently not working and have not since my diagnosis. I would like... Read more »
Posted by taurusthecat, 5 RepliesI'm not happy. I have been asking my doctor for ages if I can go on some kind of HIV drug therapy and I keep getting stalled. I've been pos for 8 years and over time my energy levels have gone down and down, my body is just fighting this virus as it... Read more »
Guides for People With HIV